

1971 In-House TV Schedule April 28th to May 4rd

Monday, April 28, 2025

9:00 AM - 9:20 AM: Tai Chi

10:30 AM - 10:40 AM: The Only 3 Exercises You Need for Stronger Legs

11:00 AM - 11:30 AM: Balance

12:30 PM - 1:40 PM: Marc Sherman Pianist Performs at FVB

2:00 PM - 2:30 PM: WHYY - On Stage At Curtis
2:30 PM - 3:00 PM: WHYY - Sweet treats Show

3:00 PM - 3:15 PM: TED Talk "Beyond the "Creation vs. Evolution" Debate

3:30 PM - 4:30 PM: RAC Meeting 5/1/25
4:30 PM - 5:00 PM: WHYY - You Oughta Know
5:00 PM - 5:30 PM: WHYY - Check Please

5:30 PM - 6:20 PM: Mo Gawdat on Al: The Future of Al and How It Will Shape Our World

6:30 PM - 7:40 PM: Roberta Flack Full Concert Newport Jazz Festival

8:00 PM - 9:30 PM: Simon and Garfunkel in Central Park 1981

Tuesday, April 29, 2025

9:00 AM - 9:35 AM: 30 Minute Senior Workout

10:00 AM - 10:10 AM: Balance - II

10:30 AM - 10:40 AM: The Only 3 Exercises You Need for Stronger Legs

11:00 AM - 11:35 AM: Low Impact Exercise

12:30 PM - 1:40 PM: Roberta Flack - Newport Jazz Festival

2:00 PM - 2:50 PM: Mo Gawdat on AI: The Future of AI and How It Will Shape Our World

3:00 PM - 4:30 PM: Simon and Garfunkel in Central Park 1981

4:30 PM - 5:20 PM: 20 Emerging Technologies That Will Change The World

5:30 PM - 6:00 PM: WHYY - On Stage At Curtis 6:00 PM - 6:30 PM: WHYY - You Oughta Know 6:30 PM - 7:00 PM: WHYY - Check Please

7:30 PM - 10:15 PM: MOVIE - ONE FLEW OVER THE CUCKOO'S NEST

Wednesday, April 30, 2025

9:00 AM - 9:20 AM: Tai Chi

10:00 AM - 10:25 AM: 20 Minute Senior Workout

10:30 AM - 10:40 AM: The Only 3 Exercises You Need for Stronger Legs

11:00 AM - 11:30 AM: Balance

12:30 PM - 1:20 PM: Mo Gawdat on AI: The Future of AI and How It Will Shape Our World

1:30 PM - 3:00 PM: Simon and Garfunkel in Central Park 1981

3:00 PM - 3:50 PM: 20 Emerging Technologies That Will Change The World

4:00 PM - 5:10 PM: Roberta Flack Newport Jazz Festival

5:30 PM - 6:00 PM: WHYY - You Oughta Know 6:00 PM - 6:30 PM: WHYY - Check Please 6:30 PM - 7:00 PM: WHYY - Sweet Treats Show

7:00 PM - 8:10 PM: Marc Sherman Pianist Performs at FVB

8:30 PM - 8:45 PM: TED Talk "Beyond the "Creation vs. Evolution" Debate

Thursday, May 1, 2025

9:00 AM - 9:35 AM: Low Impact Exercise

10:00 AM - 10:10 AM: Balance - II

10:30 AM - 10:40 AM: The Only 3 Exercises You Need for Stronger Legs

11:00 AM - 11:35 AM: 30 Minute Senior Workout

12:30 PM - 2:00 PM: Simon and Garfunkel in Central Park

2:00 PM - 2:50 PM: 20 Emerging Technologies That Will Change The World



1971 In-House TV Schedule April 28th to May 4rd

3:00 PM - 4:10 PM: Roberta Flack - Newport Jazz Festival

4:30 PM - 5:20 PM: Mo Gawdat on AI: The Future of AI and How It Will Shape Our World

5:30 PM - 6:00 PM: WHYY - Check Please 6:00 PM - 6:30 PM: WHYY - Sweet Treats Show

6:30 PM - 6:45 PM: TED Talk "Beyond the "Creation vs. Evolution" Debate

7:00 PM - 7:30 PM: WHYY - You Oughta Know

8:00 PM - 9:10 PM: Marc Sherman Pianist Performs at FVB

Friday, May 2, 2025

9:00 AM - 9:20 AM: Tai Chi

10:00 AM - 10:25 AM: 20 Minute Senior Workout

10:30 AM - 10:40 AM: The Only 3 Exercises You Need for Stronger Legs

11:00 AM - 11:30 AM: Chair Yoga

12:30 PM - 1:30 PM: RAC Meeting 4/1/25

1:30 PM - 2:40 PM: Marc Sherman Pianist Performs at FVB

3:30 PM - 3:30 PM: WHYY - On Stage At Curtis
3:30 PM - 4:00 PM: WHYY - You Oughta Know
4:00 PM - 4:30 PM: WHYY - Check Please
4:30 PM - 5:00 PM: WHYY - Sweet Treats Show

5:00 PM - 5:15 PM: TED Talk "Beyond the "Creation vs. Evolution" Debate 5:30 PM - 6:40 PM: Roberta Flack Full Concert Newport Jazz Festival

7:00 PM - 7:15 PM: Torah Reading

7:30 PM - 10:30 PM: MOVIE - GUYS AND DOLLS

Saturday, May 3, 2025

9:00 AM - 9:35 AM: 30 Minute Senior Workout

10:30 AM - 10:40 AM: The Only 3 Exercises You Need for Stronger Legs

11:00 AM - 11:30 AM: Balance

12:30 PM - 1:40 PM: Marc Sherman Pianist Performs at FVB

2:00 PM - 2:30 PM: WHYY - On Stage At Curtis 2:30 PM - 3:00 PM: WHYY - Sweet treats Show

3:00 PM - 3:15 PM: TED Talk "Beyond the "Creation vs. Evolution" Debate

3:30 PM - 4:30 PM: RAC Meeting 5/1/25

4:30 PM - 5:00 PM: WHYY - You Oughta Know

5:30 PM - 6:20 PM: Mo Gawdat on Al: The Future of Al and How It Will Shape Our World

6:30 PM - 7:40 PM: Roberta Flack Full Concert Newport Jazz Festival

8:00 PM - 9:30 PM: Simon and Garfunkel in Central Park 1981

Sunday, May 4, 2025

9:00 AM - 9:25 AM: 20 Minute Senior Workout 9:30 AM - 10:10 AM: Sunday Morning Hymns

10:30 AM - 10:40 AM: The Only 3 Exercises You Need for Stronger Legs

11:00 AM - 11:30 AM: Chair Yoga

12:30 PM - 12:45 PM: TED Talk "Beyond the "Creation vs. Evolution" Debate

 1:00 PM - 1:30 PM:
 WHYY - Sweet Treats Show

 1:30 PM - 2:00 PM:
 WHYY - Check Please

 2:00 PM - 2:30 PM:
 WHYY - You Oughta Know

 2:30 PM - 3:00 PM:
 WHYY - On Stage At Curtis

3:00 PM - 4:10 PM: Marc Sherman Pianist Performs at FVB

4:30 PM - 5:30 PM: Pastor Chris Franz

5:30 PM - 7:00 PM: Simon and Garfunkel in Central Park